# SDR FDEA200904271416

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53978476200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CROSSBEAM C 61 RT REPAIR PREFORMED BY RE-PLACEMENT OF PART IAW SRM 51-72-10.
